Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 65, NWS Kansas City, MO

June 4, 20054 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2005, 7:29 AM CDT for 4 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 7:29 AM CDT (12:29 UTC)
Expired
Jun 4, 2005, 8:15 AM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Cooper County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO

The radar

The Pleasant Hill radar (KEAX), 85 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 0.5 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1005 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 041229
SVREAX
MOC053-107-159-195-041315-
/O.NEW.KEAX.SV.W.0065.050604T1229Z-050604T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
729 AM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PETTIS COUNTY IN CENTRAL MISSOURI
  NORTHWESTERN COOPER COUNTY IN CENTRAL MISSOURI
  SOUTHEASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
  SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI

* UNTIL 815 AM CDT

* AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM CONCORDIA TO 7 MILES SOUTHWEST OF SWEET SPRINGS TO LA MONTE...
  AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
   SWEET SPRINGS BY 735 AM CDT.
   HUGHESVILLE BY 740 AM CDT.
   LONGWOOD BY 750 AM CDT.
   MARSHALL BY 755 AM CDT.
   NELSON BY 800 AM CDT.
   BLACKWATER BY 805 AM CDT.

THE TOWN OF EMMA IS ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS...AND ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3909 9360 3876 9348 3886 9289 3923 9299

$$

MJ
3 follow-up statements
000 
WWUS53 KEAX 041240
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
740 AM CDT SAT JUN 4 2005

MOC053-107-159-195-041315-
/O.CON.KEAX.SV.W.0065.000000T0000Z-050604T1315Z/
SALINE MO-LAFAYETTE MO-COOPER MO-PETTIS MO-
740 AM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN PETTIS...
NORTHWESTERN COOPER...SOUTHEASTERN LAFAYETTE AND SOUTHERN SALINE
COUNTIES UNTIL 815 AM CDT...

AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKBURN TO SWEET SPRINGS TO DRESDEN...MOVING
NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   MARSHALL BY 750 AM CDT.
   NAPTON BY 755 AM CDT.
   NELSON BY 800 AM CDT.
   PILOT GROVE BY 805 AM CDT.

THE TOWN OF MOUNT LEONARD IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS...AND ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

LAT...LON 3909 9360 3876 9348 3886 9289 3923 9299

$$

MJ
000 
WWUS53 KEAX 041302
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 AM CDT SAT JUN 4 2005

MOC107-041312-
/O.CAN.KEAX.SV.W.0065.000000T0000Z-050604T1315Z/
LAFAYETTE MO-
802 AM CDT SAT JUN 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY HAS BEEN
CANCELLED...

AT 801 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 3915 9334 3882 9330 3886 9289 3923 9299

$$

MOC053-159-195-041315-
/O.CON.KEAX.SV.W.0065.000000T0000Z-050604T1315Z/
SALINE MO-COOPER MO-PETTIS MO-
802 AM CDT SAT JUN 4 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN PETTIS...
NORTHWESTERN COOPER AND SOUTHEASTERN SALINE COUNTIES UNTIL 815 AM
CDT...

AT 801 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SLATER TO ARROW ROCK TO 5 MILES NORTHWEST OF PLEASANT
GREEN...MOVING NORTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
   PILOT GROVE BY 810 AM CDT.

LAT...LON 3915 9334 3882 9330 3886 9289 3923 9299

$$

MJ
000 
WWUS53 KEAX 041315
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
815 AM CDT SAT JUN 4 2005

MOC053-159-195-041325-
/O.EXP.KEAX.SV.W.0065.000000T0000Z-050604T1315Z/
SALINE MO-COOPER MO-PETTIS MO-
815 AM CDT SAT JUN 4 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PETTIS...
NORTHWESTERN COOPER AND SOUTHEASTERN SALINE COUNTIES HAS BEEN ALLOWED
TO EXPIRE...

AT 811 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3915 9334 3882 9330 3886 9289 3923 9299

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:25 AM CDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 4, 4:25 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
425 AM CDT SAT JUN 4 2005

.DISCUSSION...
WILL EXPAND THE FLOOD WATCH TO INCLUDE THE ENTIRE FORECAST AREA AND
EXTEND THE TIME PERIOD INTO SUNDAY MORNING. RAINS OVERNIGHT IN THE
FORECAST AREA HAVE ALREADY CAUSED SOME FLOODING PROBLEMS...AND
SATURATED THE GROUND FOR MUCH OF THE REGION WHICH SHOULD PRIME THE
AREA FOR MORE FLOODING PROBLEMS TONIGHT.

WE SHOULD SEE A BREAK IN THE RAIN DURING THE AFTERNOON HOURS WHICH
WILL ALLOW TEMPERATURES TO ROCKET UP.  MAY SEE SOME NEAR 90 READINGS
IF SKIES CLEAR ENOUGH...BUT FOR NOW WILL LEAN TOWARD MIDDLE TO UPPER
80S BANKING ON SOME RESIDUAL CLOUD DEBRIS FROM MORNING STORMS. THE
HEATING SHOULD SET THE STAGE FOR STRONG TO SEVERE WEATHER TONIGHT.
EXPECT EASTERN KANSAS TO BECOME QUITE UNSTABLE BY MID TO LATE
AFTERNOON. NOT MUCH CAPPING EXPECTED...WITH MID LEVEL LAPSE RATES
EXPECTED TO BE QUITE FAVORABLE FOR RAPID STORM DEVELOPMENT THIS
AFTERNOON AS SHORT WAVE MOVES OUT OF COLORADO AND INTO NEBRASKA AND
KANSAS.

STORMS SHOULD BE CLEARING AREA BY SUNDAY MORNING. MAY SEE SOME
REDEVELOPMENT IN SOUTHERN AND EASTERN MISSOURI ON SUNDAY...AND SOME
CONCERN SOMETHING MIGHT TRY TO REDEVELOP IN SOUTHEAST PART OF
FORECAST AREA DEPENDING ON THE THE PROGRESS OF THE UPPER WAVE. FOR
NOW WILL LEAVE FORECAST DRY WITH JUST SLIGHT CHANCES MENTIONED IN
GRIDS. WILL BE WORTH WATCHING WITH LATER MODEL RUNS.

DID WARM TEMPERATURES A BIT FOR MONDAY WITH UPPER RIDGING MOVING
INTO AREA AND RETURN FLOW ALREADY SETTING UP. LOOKS LIKE NORTHWEST
PART OF FORECAST AREA MAY REACH 90 DEGREE READINGS.

PC

&&

.PREV DISCUSSION...
322 PM FRI...
COMPLEX WEATHER SITUATION TO EVOLVE OVER THE NEXT 36 HOURS. SHOWER
AND THUNDERSTORM ACTIVITY CONTINUES TO TEASE THE WESTERN EDGES OF
THE FORECAST AREA THIS AFTERNOON. THE ACTIVITY HAS BECOME MORE
ORGANIZED ACROSS SOUTHEAST KANSAS...ALONG THE EDGE OF THE
INSTABILITY AXIS IN THE VICINITY OF THE OUTFLOW BOUNDARY FROM THE
OVERNIGHT CONVECTION. ANTICIPATE THIS CLUSTER OF THUNDERSTORMS TO
TRACK ACROSS THE SOUTHWESTERN CWA DURING THE LATE AFTERNOON
HOURS...ALTHOUGH IT WILL LIKELY LOSE INTENSITY AS IT ENCOUNTERS MORE
STABLE AIRMASS ACROSS THE CWA.

AFTERNOON WATER VAPOR IMAGERY SHOWS THE NEXT SHORTWAVE OF INTEREST
OVER THE TEXAS/OKLAHOMA PANHANDLE. EXPECT ANOTHER CONVECTIVE COMPLEX
TO EVOLVE TONIGHT AS THE AFOREMENTIONED SHORTWAVE LIFTS NORTHEAST
ACROSS KANSAS...AND A 40 KNOT LOW LEVEL JET INDUCES A WEST-EAST
ORIENTED MOISTURE CONVERGENCE AXIS ACROSS THE FORECAST AREA. THIS
WILL YIELD AN ELEVATED HEAVY RAINFALL THREAT...ALTHOUGH CANNOT RULE
OUT ISOLATED SEVERE ELEVATED THUNDERSTORMS PRODUCING HAIL AS WELL.
MOST PRIMED AREA FOR FLOODING WILL BE AREAS ALONG AND WEST OF A
BETHANY TO RICHMOND TO BUTLER LINE...WHERE A FLOOD WATCH IS IN
EFFECT UNTIL NOON SATURDAY. HAVE PLACED THE HIGHEST POPS BETWEEN THE
HOURS OF MIDNIGHT AND 7 AM.

SATURDAY APPEARS AS IT WILL BE ANOTHER ACTIVE DAY...ESPECIALLY
DURING THE LATE AFTERNOON AND EVENING HOURS. BOTH NAM AND GFS
SOLUTIONS PROG THE DEVELOPMENT OF A FAIRLY HEALTHY SHORTWAVE...AND
ASSOCIATED SURFACE CYCLOGENESIS. PARAMETERS POINT TOWARD A POTENTIAL
SEVERE WEATHER EVENT...WITH PROGGED CAPES OF 2500 J/KG...AND
700-500MB LAPSE RATES OF 8 C/KM IN ADVANCE OF THE APPROACHING FRONT.
DEEP LAYER SHEAR WILL INCREASE AND THE CAP WILL LIKELY SUFFICIENTLY
ERODE BY LATE AFTERNOON AS THE SHORTWAVE TROUGH
APPROACHES...ESPECIALLY ACROSS NORTHEAST KANSAS AND NORTHWEST
MISSOURI. THERE IS STILL SOME MODEL/FORECASTER UNCERTAINTY ON THE
SURFACE LOW DEVELOPMENT...SO WILL NEED TO CONTINUE MONITORING THE
SYSTEM EVOLUTION AND ATTENDANT TORNADO THREAT.

THE GFS, CANADIAN, AND GFS MODELS SUGGEST THAT THERE WILL BE A
SHORTWAVE RIDGE BUILD OVER KANSAS AND MISSOURI MONDAY AND TUESDAY. I
HAVE LOWERED PRECIPITATION CHANCES ACCORDINGLY. IT LOOKS LIKE THE
PATTERN BECOMES MORE CONDUCIVE FOR STORMS WEDNESDAY, THURSDAY, AND
FRIDAY AS HEIGHTS FALL OVER KANSAS AND NEBRASKA. THE PATTERN
ADVERTISED FOR THE END OF THE WEEK LOOKS VERY SIMILAR TO WHAT IS
EXPECTED THIS WEEKEND WITH AN EAST WEST STATIONARY BOUNDARY OVER THE
REGION AND DISTURBANCES MOVING THROUGH THE SOUTHWEST FLOW.

SCHMIT/KOCH

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES.
KS...FLOOD WATCH UNTIL 6 AM SUNDAY FOR ALL ZONES.
Hazardous weather outlook, Jun 3, 1:07 PM CDT, 18 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT FRI JUN 3 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-041815-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
107 PM CDT FRI JUN 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THIS AFTERNOON...ALTHOUGH
THE THREAT FOR SEVERE THUNDERSTORMS IS MINIMAL DUE TO MARGINAL
INSTABILITY. LOCALIZED FLOODING WILL CONTINUE TO BE
POSSIBLE...ESPECIALLY ACROSS EASTERN KANSAS AND NORTHWEST MISSOURI.

THE NEXT IN THE SERIES OF UPPER LEVEL DISTURBANCES WILL LIFT NORTHEAST
ACROSS KANSAS TONIGHT...TRIGGERING THE DEVELOPMENT OF ANOTHER
NOCTURNAL THUNDERSTORM COMPLEX. THUNDERSTORMS WILL LIKELY SPREAD EAST
ACROSS EASTERN KANSAS AND WESTERN MISSOURI AFTER MIDNIGHT
TONIGHT...AND MOVE ACROSS THE OUTLOOK AREA DURING THE OVERNIGHT
HOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH THE PRIMARY
THREAT BEING LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. FLOODING IS
ALSO POSSIBLE...MAINLY ALONG AND WEST OF THE INTERSTATE 35
CORRIDOR...WHERE SATURATED GROUND CONDITIONS EXIST FROM RECENT
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS ARE POSSIBLE LATE SATURDAY AFTERNOON AND EVENING
AS ANOTHER UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION...AND
SURFACE LOW PRESSURE DEVELOPS. A COLD FRONT WILL MOVE ACROSS THE
OUTLOOK AREA LATE SATURDAY AFTERNOON AND EVENING. MODERATE
INSTABILITY WILL BE PRESENT AHEAD OF THIS FEATURE. AS THE COLD FRONT
AND UPPER LEVEL DISTURBANCE INTERACT...STRONG TO SEVERE
THUNDERSTORMS...POSSIBLY SUPERCELLS...ARE EXPECTED TO DEVELOP. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. FAVORABLE SHEAR
PARAMETERS INDICATE THE POTENTIAL FOR TORANDOES AS WELL. HEAVY RAIN
AND LOCALIZED FLOODING WILL CONTINUE TO BE A THREAT WITH CLUSTERS OF STORMS
THAT TRACK OVER THE SAME AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE SATURDAY AFTERNOON AND
EVENING.

SCHMIT

In the hours before

Local storm report, Jun 4, 7:02 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      GARDNER                 38.81N 94.93W
06/04/2005                   JOHNSON            KS   LAW ENFORCEMENT

            WATER OVER THE ROAD FROM SANTA FE TO CEDAR NILES IN
            GARDNER.

0250 AM     FLASH FLOOD      BELTON                  38.82N 94.53W
06/04/2005                   CASS               MO   LAW ENFORCEMENT

            WATER COVERING THE ROAD ON PECULIAR DRIVE SOUTH OF
            BELTON.

0254 AM     FLASH FLOOD      2 S OSAWATOMIE          38.47N 94.95W
06/04/2005                   MIAMI              KS   LAW ENFORCEMENT

            POTAWATOMIE CREEK OUT OF ITS BANKS OVER OSAWATOMIE RD AT
            INDIANAPOLIS. NUMEROUS LOW SPOTS FLOODED ON OSAWATOMIE
            ROAD. 2-3 MILE STRETCH OF K7 SOUTH OF 169 UNDER WATER.

0353 AM     FLASH FLOOD      BLUE SPRINGS            39.02N 94.28W
06/04/2005                   JACKSON            MO   LAW ENFORCEMENT

            WATER COVER THE ROAD AT THE INTERSECTION OF INTERSTATE 70
            AND HIGHWAY 7.

0353 AM     FLASH FLOOD      LAKE LOTAWANA           38.93N 94.26W
06/04/2005                   JACKSON            MO   LAW ENFORCEMENT

            WATER OVER THE ROAD AT THE INTERSECTION OF COLBERN ROAD
            AND HIGHWAY 7 NEAR LAKE LOTAWANA.

&&

MAS
Local storm report, Jun 4, 7:28 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
728 AM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 AM     TORNADO          1 N GARDEN CITY         38.58N 94.19W
06/04/2005                   CASS               MO   FIRE DEPT/RESCUE

            FIRE DEPT REPORTED TORNADO. NO KNOWN DAMAGE.

&&

GKOCH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:02 AM CDTFlash Flood WarningEAXCass, Clay, Jackson6 hr
Jun 4, 6:02 AM CDTTornado WarningEAXBates, Cass, Johnson46 min
Jun 4, 6:57 AM CDTTornado WarningEAXJohnson, Lafayette33 min
Jun 4, 7:15 AM CDTFlash Flood WarningEAXLafayette6 hr
Jun 4, 4:26 PM CDTTornado WarningEAXHolt51 min
Jun 4, 5:08 PM CDTTornado WarningEAXAndrew, Nodaway56 min
Jun 4, 5:15 PM CDTTornado WarningEAXHolt27 min
Jun 4, 5:49 PM CDTFlash Flood WarningEAXHolt6 hr
Jun 4, 5:59 PM CDTTornado WarningEAXGentry, Nodaway, Worth46 min
Jun 4, 6:10 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt36 min
Jun 4, 6:30 PM CDTFlash Flood WarningEAXNodaway6 hr
Jun 4, 6:45 PM CDTTornado WarningEAXGentry, Harrison, Worth30 min
Jun 4, 6:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway34 min
Jun 4, 6:59 PM CDTSevere Thunderstorm WarningEAXHolt46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.